# SDR NACA2023012316003

- Difficulty date: January 16, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 108,283 hours, 20,004 cycles
- Engine: Ge CF680C2B6
- Engine time: 526 hours, 220 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: None
- Condition: None
- Location: Idg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EVIDENCE OF OIL LEAK BY IDG ACCESS DOOR LEFT ENGINE. CLEANED LEFT ENGINE BY THE IDG IAW B767 AMM 79-00-00 AND MOTORIZE LEFT ENGINE IAW B767 AMM 71-00-00 NO LEAKS NOTED AT THIS TIME.
